# SDR SWAA2021041964510

- Difficulty date: April 15, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 55,969 hours, 33,087 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Deteriorated
- Location: Radome
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADOME EROSION BOOT DETERIORATED. (NO DAMAGE TO RADOME) / DMA 0296132 CL # 77013 REMOVED AND REPLACED NOSE RADOME PER AMM 53-52-00 RAR # 95764 P/N ON/OFF: 1001002-7B S/N OFF: C177999 S/N: C163769-08
